# SDR IXXA10WSAP027S

- Difficulty date: December 29, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND DELAMINATING ON VERTICAL STABILIZER RT SIDE SKIN.  ACCOMPLISHED REPAIR IAW SRM 51-70-03 REV 101, SRM 51-21-10 REV 97.
